MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES ASSAY

ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES ASSAY
Catalog Number 08058687190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant triglycerides results for one patient sample tested on two cobas c 503 analytical unit analyzers.The sample initially resulted in a triglycerides value of 871 mg/dl when tested on the first c 503 analyzer.The sample was diluted 1:10 and repeated on the first c 503 analyzer, resulting in a value of 2593 mg/dl.The sample was repeated on the second c 503 analyzer, resulting in a triglycerides value of 845 mg/dl.The sample was diluted 1:10 and repeated on the second c 503 analyzer, resulting in a value of 2595 mg/dl.
 
Additional Manufacturer Narrative
The serial number of the first c503 system is (b)(6) and the serial number of the second c503 system is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
Calibration and controls were within specifications.A reagent or analyzer issue can be ruled out.A review of the reaction data showed an oxygen depletion during the assay reaction, leading to falsely low results.A visual inspection of the sample showed high lipemia.The investigation did not identify a product issue.The issue is consistent with lipemia in the sample interfering with the assay reaction.

Brand Name
TRIGLYCERIDES
Common Device Name
TRIGLYCERIDES ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22077666
Report Number1823260-2025-01583
Device Sequence Number13136859
Product Code CDT
UDI-Device Identifier07613336121542
UDI-Public07613336121542
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08058687190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age32 YR
Patient SexMale